# SDR USAA2009012890215

- Difficulty date: January 14, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 62,123 hours, 27,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219020490
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - GALVANIC CORROSION ON SEAT RAIL BEAM BETWEEN FR64 TO FR66 + 5 INCHES, Y1292.  REPLACED SEAT RAIL BEAM BETWEEN FR64 TO FR66 + 5 INCHES, Y1292 IAW A320 SRM 51-72-11.
